# SDR REXA2014062100614

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR LT & RT FWD FLOOR PATH EMER ILLUMINESCENT STRIPS NOT INST.  LT & RT FWD FLOOR PATH EMER ILLUMINESCENT STRIPS IAW AMM 33-51-01-400-801-A21.
